# SDR AALA202410238180

- Difficulty date: October 7, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N768AA
- Make and model: Boeing 777223
- Aircraft serial: 33540
- Aircraft time: 68,542 hours, 8,489 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070015002
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: INOPERATIVE FLASHLIGHT ASSY DOOR 1LH AT PASSENGER CABIN. MAINTENANCE REPLACED FLASHLIGHT ASSY DOOR 1LH AT PASSENGER CABIN IAW DWG-DBJ1723.
